# SDR CA090508001

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 14,823 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 1013841377
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DID NOT RETRACT WHEN HANDLE SELECTED UP. 3 GREEN INDICATED, NO RED LIGHT AND NO HYDR FLUID LOW ANNUNCIATOR INDICATED.
